Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 22, No. 1, pp. 63-71 (2006)

Herz-type Besov Spaces on Locally Compact Vilenkin Groups

Canqin Tang, Qingguo Li and Bolin Ma

Dalian Maritime University, Hunan University,

Abstract: Let G be a locally compact Vilenkin group. In this paper the characterizations of the Herz-type Besov space on G are obtained. And some properties of this space are discussed.

Keywords: Herz-type Besov space, Vilenkin Group

Classification (MSC2000): 43A70; 43A75

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition